# SDR SWAA2022051808034

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 55,054 hours, 36,376 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Flashlight Assy
- Condition: Loose
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMER FLASHLIGHT BASE LOOSE / [01] RESECURED BOTH FWD EMERGENCY FLASHLIGHT BASES PER SIP.
